# SDR RF12002F00000

- Difficulty date: June 4, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N737
- Make and model: Parten P68TCOBS
- Aircraft serial: 40004OTC
- System (JASC): 3200 · Landing Gear System
- Part: Strut
- Part number: 441731
- Condition: Cracked
- Location: Landing Gear
- Part time: 4,788 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION PERFORMED AT 3940.0 TTAF.  NO CRACKS FOUND AT THIS TIME.  STRUT BEGINS LEAKING FLUID APPROX 700 HOURS LATER.  CRACKS FOUND AT 4788.6  WHILE TROUBLE SHOOTING LEAKS.  TT ON PART AFTER MAGNETIC PARTICLE INSPECTION-848.6.
